# SDR MASA2011092863770

- Difficulty date: September 27, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 21,334 hours, 14,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE OUT CAUTION MESSAGE IN FLT.  REMOVED AND REPLACED DOOR HANDLE PROXIMITY SENSOR
